# SDR SWAA2022012606370

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 49,512 hours, 23,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E JUST ABOVE PYLON SAIL TAIL; SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED SEAL SUPPORT BRACKET P/N 115A2930-8 ON R/H WING T/E ABOVE PYLON SAIL TAIL IA B737 SRM 51-40-02-0G-0
